# SDR DALA2025020700982

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 77,029 hours, 30,802 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5650774) FA REPORTED THAT ROW 33FED ENTIRE ROW OF SEATS WAS LOOSE. RESECURED SEAT ROW 33DEF PER B737 AMM 25-22, OK FOR SERVICE.
